has anyone been on this that had no problems... I'm so concern of getting cancer... I am 63 year old woman never been on estrogen and always had that concern..Doctor wants me on it for dryness and painful ... thank you for you help Heartfelt_1
I used Premarin cream for the same reasons as you for 3-4 years after my hysterectomy. Then I was put on Estratest. I had no problems. I was diagnosed many years later with multiple myeloma, but I was told that the hormones had nothing to do with it. My oncologist took me off of the Estratest which I had taken for about 10 years. Hope this helps you.
Have you had a hysterectomy or is your uterus intact? If your uterus is intact, your concerns are valid. I would suggest that you make an appt to discuss more at length with your physician. Tell her your concerns and ask her if there are any alternative treatments? Have her explain why she thinks this is the best treatment for you and what can happen if you dont use it. Once you get all the information and all your questions and concerns addressed, then you can make an informed choice.
Dear Heartfelt 3 - If "dryness" is the biggest reason your Doctor wants you on this, I'd definitely give it a second opinion Seems extreme for that problem only. Menopause is a natural part of growing older.Some have it harder than others. I do believe Drs get kick backs for suggesting certain meds. You know your body better than any one else. I wish I had info for you, but since I don't, I do hope you will research the pros and cons. The rest of your life may depend on it. Good Luck & Well Wishes
- Premarin Information for Consumers
- Premarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Premarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jun 2013 • 1 answer
Updated 30 May 2015 • 1 answer
Updated 14 Nov 2016 • 1 answer
Premarin Vaginal - is it safe for my husband and I to have sex after I have used vaginal estrogen c?
Updated 29 Jul 2017 • 1 answer
Posted 17 Aug 2018 • 0 answers